# SDR FDEA201411253894

- Difficulty date: November 25, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 52,648 hours, 24,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Bs 525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A DENT AT BS 525 BETWEEN STRINGERS 26 - 27L.  REPAIRED IAW EA F-5330-T0313598 REV P1.   MAJOR REPAIR.
